It has been three days that I observe unusual things happening to me. I had red marks all over my body, my eyes are slightly swollen and I feel a tightening inside my chest. All these signs are manifestations of a looming allergy attack. These are the same signs I experienced in the past. I am very particularly aware with the tightening in my chest as this is the thing that could really alarm me. I don’t know what food I had eaten that triggered my allergy again.
The last time I had a worst allergy attack was last January after I ate danggit. I was not able to report for work for two days as my face particularly my eyes were very much swollen. My legs have large welts as well as my back and as if it is not enough to bear, those welts were very itchy that made me sleepless for two days. I had fever too so I cannot take an anti-allergy medicine. The next day when my fever subsided, I took the medicine. Since it is antihistamine, I fell into a deep slumber that when I woke up all those welts and the swelling of my eyes were gone as if my allergy attack was just a dream. I could not even see some signs that I suffered of it for two days.
As I am writing this, I am suffering the same itchy allergy but since I took the medicine before it becomes full blown allergy, the itchiness subsided as well as the welts that were starting to show earlier. My eyes are now back to their normal form, no swelling or redness whatsoever. Thanks God I did not have fever or else, I would be suffering from the itchiness again.
I do not know why my allergy surfaced again after so many years. I used to have an allergy when I was a college freshman and that was almost 13 years ago. But this year, it said hello to me again. Whatever triggers it to come back I do not really know. Maybe it is because my immunity level is getting lower as I am now allergy to the foods that I normally ate before. Whatever it is, I am just happy that I have a medicine to take whenever the welts start to show up. And now, I am getting sleepy as the medicine is starting to take effect.